Tinea Versicolor Archives

Redness on neck

[ Tinea Versicolor Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Redness on neck

Posted by John on March 27, 2003 at 09:26:34:

Hello Walt, Sorry I havent responded sooner but I asked about the redness on my neck. Yes the redness is where I had the fungus before. And now that it is getting warmer it seems to get worse but the doctors say they dont see any tv.??????????



Re: Redness on neck (Archive in TV.)

Posted by Walt Stoll on March 28, 2003 at 06:47:07:

In Reply to: Redness on neck posted by John on March 27, 2003 at 09:26:34:

Thanks, John.

If you will take a look at the TV archives, there is an entry that explains the chemical changes that occur with TV that prevents the tanning. It can take years, in the absence of the TV, for the melanocytes in the area to begin making normal amounts of melanin.

Since melanin is the way the skin protects itself from the sun, it only makes sense that these areas would be reddened most of the time until then. Very rarely, once the melanocytes stop making melanin, they never start again.

Hope this helps.

Walt



Re: Redness on neck (Archive in TV.)

Posted by John on March 28, 2003 at 10:11:00:

In Reply to: Re: Redness on neck (Archive in TV.) posted by Walt Stoll on March 28, 2003 at 06:47:07:

Thank you very much Walt. I sometimes freak out and start using my tv medications because its so red and think its back again, can that hurt at all? Should I not do that?



Re: Redness on neck (Archive in TV.)

Posted by Walt Stoll on March 29, 2003 at 06:13:58:

In Reply to: Re: Redness on neck (Archive in TV.) posted by John on March 28, 2003 at 10:11:00:

Hi, John.

My suggestion would be that ANYTHING you put on it will prolong the time when it is red.

Walt

Follow Ups:


Re: Redness on neck

Posted by Bob on March 31, 2003 at 23:14:06:

In Reply to: Redness on neck posted by John on March 27, 2003 at 09:26:34:

Try cornmeal...

http://dirtdoctor.com/view_question.php?id=18

Follow Ups:


Re: Redness on neck

Posted by John on April 01, 2003 at 15:50:28:

In Reply to: Redness on neck posted by John on March 27, 2003 at 09:26:34:

Thank you Walt, I will stop using my tv meds if that helps. I just figured that it is coming back because the redness has been here for like two years. I am also an active person who seems to sweat alot and I know that tv loves to attack oily surfaces. It just feels like my skin is so sensitve in that area. But I guess this is a waiting game as far as my skin discoloration. Is it true that alpha-hydroxy creme helps aid the process of skin returning to its normal color? Thank you so much



Re: Redness on neck

Posted by Walt Stoll on April 02, 2003 at 14:30:07:

In Reply to: Re: Redness on neck posted by John on April 01, 2003 at 15:50:28:

Thanks, John.

No experience with the alpha-hydroxy. However, if it is put on the surface I believe it, like any other topical, can keep this going.

Walt

Follow Ups:


[ Tinea Versicolor Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!